# SDR IPXA2M75206

- Difficulty date: August 15, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 46,791 hours, 12,113 cycles
- Engine: Pwa PW4460
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: AUB75629
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, NR 3 PYLON LOWER AFT FAIRING FOUND WITH A CRACK PROPAGATING FROM PREVIOUS STOP-DRILL REPAIR NEAR YPN297.  REPAIRED NR 3 PYLON LOWER AFT FAIRING IAW EA 011-5450-01-A4215 REV  IR AND UPS EO MD11-5450-48454-A.
